Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Visual side effects with ED drugs

Visual side effects with ED drugs

I have heard about visual side effects, but until recently never had them. Then, The last couple of times I have taken liquid C I have noticed flashing sparkling lights and blurring in my peripheral vision. Sometimes it looks like a ceiling fan is turning just outside of my line of site, or that twinkling stars are right around the outside of my line of sight. I have not researched this at all, but my brief reading on this only described the vision side effect as bluish vision, nothing like what I have. I know it is C related because I never noticed it before, then noticed it right after a dose of C. It went away the next day. Then nothing for a couple of weeks, and I took a dose today and within an hour saw the “sparkling.” I would like to hear others experiences with any type of visual side effect, and I would like to know if it is anything to be concerned about. I am busy tomorrow and might not get back to this until Friday or Saturday. Thanks.

Horny Bastard

I’ve never tried, for instance, viagra. But I have a family member who has, and he said that everything became very light (like in shiny, not in weight).

Interesting. Thanks. I need to read more about it but from what I have seen, that is not usually how the visual effects are described. I guess it can effect different people differently.

Horny Bastard

There are smooth muscles in the eyes somewhere, also in the lungs. I feel it more in the eyes when i take viagra. My vision gets kinda blurry. On viagra my eyes get real red, bloodshot.

Jimlittle,I have the same experience as you.My vision gets a little blurry and eyes are bloodshot.Also my nose gets real stuffy.And that is from real Viagra,not generic.This only last for a half hour or so,so it is worth it to me .

I see bluish white trails when I move my arms and if I look or walk past a wall edge I see a line running down it out of the corner of my eye. I don’t get a runny nose, but I do get hot and sometimes tingle.

Originally Posted by Long Grass
but I do get hot and sometimes tingle.

Me too, but then again, I don’t take any of that stuff. I call my symptoms horny

yep.. Light fromt the tv and fridge and outside seem very bright, and I get “trails” whenthings move fast, It’s not that extreme but it is noticeable..

I guess I’m not that unuusual.

Horny Bastard

You get hot and your eyes turn red because you are not properly hydrated.

Whatcha want man watcha need,

Comes to you no stems and seeds.

From what I have read, the ED drugs are PDE5 inhibitors (PDE5 is found in all vascular tissue), and they also inhibit PDE6, which is found in the eye in rod and cone photoreceptors exclusively. So the visual effects are expected, they just haven’t been described they I have experienced them. Everything I have read says the effects are transient and do no long term damage to the tissue.

Horny Bastard

Similar Threads 
ThreadStarterForumRepliesLast Post
Yohimbe EffectsMartinCMale Supplements2808-24-2008 05:26 AM
Kegels, any side effects?megalomaxInjuries and Treatments1311-15-2004 11:07 PM

All times are GMT. The time now is 08:48 AM.